IS IT TOO MUCH?
Fentanyl is a opioid with the same acting ingrediants as heroin which its also found in, fentanyl is 50-100x more potent than morphine
slow breathing, dizziness, muscle weakness, low blood pressure, loss of consciousness
Signs of Fentanyl Overdose
Good Samaritan Act
the good Samaritan act is a law that prevents you from being arrested for calling authorities to stop a overdose but will not save you from other crimes
wheres it from?
how many overdoses n BC are from fentanyl??
76% of people who overdose in BC had fentanyl in their system
There is a huge black market for shipping fentanyl from china
Add a title
Naloxone is a medication that quickly reverses the effects of an overdose from opioids such as heroin, methadone, fentanyl and morphine. It is available in BC without a prescription and often given as an injection into a muscle.
What To Do?
if you notice someone that has the signs of a overdose use a naloxone kit and call 911 right away the good Samaritan act will make sure you or the drug user will not be arrested
Help Is Available
Call 911 If Overdose Signs Are Present